DOI 10.1016/j.ijtb.2020.05.002
Moxifloxacin induced encephalopathy in disseminated tuberculosis: A case report.
Аннотация
Moxifloxacin is a third-generation fluoroquinolone antibiotic with broad spectrum activity and also used as component of anti-tubercular therapy (ATT). Though frequently prescribed, moxifloxacin induced encephalopathy is uncommonly seen. Here we describe a forty four year old male, with features of disseminated tuberculosis (TB) and suspected case of multi-drug resistance (MDR), who developed acute encephalopathy. Extensive laboratory investigations, neuroimaging of brain, cerebrospinal fluid analysis was unremarkable. On stopping moxifloxacin, which was being administerd as part of ATT for MDR TB, encephalopathy resolved completely, thereby proving it to be a case of moxifloxacin induced encephalopathy. To conclude, by presenting this case, we wish to raise awareness about moxifloxacin induced encephalopathy among healthcare providers.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.